How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Dermatology
Satisfied Customers: 3840
Experience:  Medicine doctor , PGCSD( Dermatology)
6740150
Type Your Dermatology Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

This is embarrassing but why lately is my penis chaffing,

Customer Question

This is embarrassing but why lately is my penis chaffing, and irritated?
Submitted: 10 months ago.
Category: Dermatology
Expert:  Dr Josh replied 10 months ago.

Hello

Welcome to Justanswer website.

Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern

Since how long you have this irritated penis?

Is there any redness/ discharge or bumps or itching?

Had you recently had a sex?

Do you masturbate frequently?

Customer: replied 10 months ago.
Two weeks, redness after I wash, no bumps, and no sex for 10 months
Customer: replied 10 months ago.
I've been masterbating
Expert:  Dr Josh replied 10 months ago.

Dear customer

Thank you for the additional info.

The symptoms you have described of penis chaffing & irritation since last 2 weeks can be most likely because of irritation caused by masturbation.Repeated rubbing/friction of the skin can irritate it resulting in roughness,chaffing,redness.

Another less likely possibility is of fungal infection.

Try keeping the area clean and dry and keep masturbation to a minimum(try to avoid) to allow the area to heal.

Apply ointment containing neomycin + betamethasone. It is available as OTC (over the counter)without prescription & will help you greatly.

Usually & most likely your symptoms will resolve in next couple of days.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Dr.Josh